MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) 5366, INTEGRITY DR, AB 20 73 559; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5366
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient presented in clinic for a follow-up.Upon interrogation, there was noise noted on the ventricular channel of the device.However, when the telemetry headwear was repositioned, it appeared to resolve the noise issue.There were no patient consequences.

Brand Name
5366, INTEGRITY DR, AB 20 73 559
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key10659431
Report Number2017865-2020-15184
Device Sequence Number19714971
Product Code DXY
UDI-Device Identifier05414734006866
UDI-Public05414734006866
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2008
Device Model Number5366
Device Catalogue Number5366
Device Lot Number0002221869
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/22/2020
Initial Report FDA Received Date10/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1